# SDR UPS05445043

- Difficulty date: July 22, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT BS 1900 FRAME WEB FOUND CRACKED BETWEEN LT STR 36 AND LT STR 37, CRACK LENGTH .500.  AFT CARGO LT BS 1900 FRAME REPAIRED AT BETWEEN LT STR 36 & 37 AREA AS PER SRM 53-10-04 FIG 4.
